A few days ago I post a thread about skipped heartbeats.
I have a few more... I hope you can help me. As you can tell, I am very anxious about it all and I keep trying to find ways to put my mind at peace.
Lately I have been noticing that my skipped beats start as soon as I wake up. Then during the way, while I'm sitting at my desk at work, it calms down a bit (not always though) and it starts again when I get up and walk up the stairs. And at night even when I'm laying on my bed, it happens again. Also sometimes I seem to have loads of gas when I'm having the skipped beats.
Are there triggers for skipped beats?
Any tricks or advice that can help to reduce them?
Is it ok to exercise when I am having the skipped beats? (I have a stationary bike) I am overweight and was thinking about losing some weight.
Also for 4 years now, on and off with periods of constant, I have been suffering from shaking inside the body and when I'm sitting or laying down, I have a feeling that I am swaying, sometimes very badly. I have seen an ENT doc to check ears etc, everything was ok. My work doctor thinks it's anxiety. Can it be true? I might be completely relaxed in bed, watching a movie, and I will feel my body swaying (dizziness?). It scares me when it's hign in intensity and I think I make myself worse. Can arrythmias cause this? Cause I don't know if it'sa coincidence, but I started feeling it after I took some inderal to control heartrate. But it's been ages since I have stopped it. So surely if it was that med causing it, it would have stopped. Can being overweight make me feel that?... When I was slim, I never got that shaking and swaying thing...
I've been reading all over the internet for years, trying to find explanation to that "swaying" I get and that really making my life harder!
Sorry for going on and on... I just want some reassurance and help... and wanna feel a bit "normal"...
(I am nearly 33/F, diabetes type2, overweight. I take verapamil 40mg 3 times a day to treat SVT)
Thanks for reading and your time... Any input will be highly appreciated.